Сосницький Степан Петрович

Сосницький Степан Петрович



Публікації

    Sosnitskii S.P., On the Lagrange and Hill stability of the motion
    of certain systems with Newtonian potential. Astron. J., 1999, 117, 3054--3058.
    Сосницький С.П., Функція дії за Гамільтоном та стійкість руху консервативних систем. Київ, Раукова Думка, 2002, 228с.
    Sosnitskii S.P., On the instability of equilibrium of gyroscopic coupled conservative systems. Int. J. Non-Linear Mech., 2000, 35, 487-496.
    Sosnytskyi S.P., On the Lagrange stability of the motion for
    the three-body problem. Ukr. Math. J., 2005, 57, 1341-1349.
    Sosnitskii S.P., On the stability of triangular Lagrangian points in the restricted three-body problem. Astron. J., 2008, 135, 187--195.
    Sosnitskii S.P., On the orbital stability of triangular
    Lagrangian motions in the three-body problem. Astron. J., 2008,136, 2533--2540.
    Sosnitskii S.P., On the Lagrange stability of motion and final
    evolutions in the three-body problem. Applied Math., 2013, 4, 369--377.(doi:10.4236/am.2013.42057).
    Sosnitskii S.P., On the bounded symmetrical motions in the
    three-body problem. Int. J. Non-Linear Mech., 2014, 67, 34-38.
    Sosnitskii S.P., On the Lagrange and Hill stability of
    motion in the three-body problem. Adv. Space Res., 2014, 54, 990-997.
    Sosnitskii S.P., On the Hill stable motions in the three-body problem. Adv. Space Res., 2015, 56, 859-864.
    Sosnitskii S.P., On the Lagrange stability of motion in the planar restricted three-body problem. Adv. Space Res., 2017, 59, 2459--2465.
    Sosnitskii S.P., On the boundedness of motion in the spatial circular restricted three-body problem. Intern. J. Non-Linear Mech., 2018, 104, 116--120.
    Sosnitskii S.P., On an analogy in the restricted and general three-body problems}. Adv. Space Res., 2019, 64, 1160--1165.
    Sosnitskii S.P., On the Lagrange stability of motion in the spatial elliptic restricted three-body roblem, Astron. J., 2020, Vol. 160, 281 (6pp), https://doi.org/10.3847/1538-3881/abc333
    Sosnytskyi S.P., On a special case of the motion in the three-body problem , Ukrainian Math. J., 2022, Vol. 73, no. 10, pp. 1622–1632. https://DOI: 10.1007/s11253-022-02018-0.
    Sosnitskii S.P., On an application of the Hill approach to the general case of the three-body problem, Astron. J., 2024, 167, 198 (5pp). https://doi.org/10.3847/1538-3881/ad335d.
    Sosnytskyi S.P., The angular momentum and boundedness of motion in the three-body problem, Journal of Mathematical Sciences, 2024, Vol. 211, No. 4, pp.111-128, https://DOI: 10.3842/nosc.v26i4.1429.



    Усі права захищені © 2007 Інститут Математики